UM

Browse/Search Results:  1-10 of 21 Help

Selected(0)Clear Items/Page:    Sort:
Gap probabilities in the Laguerre unitary ensemble and discrete Painlevé equations Journal article
Journal of Physics A: Mathematical and Theoretical, 2020,Volume: 53,Issue: 35
Authors:  Hu,Jie;  Dzhamay,Anton;  Chen,Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
birational transformations  difference equations  orthogonal polynomials  Painleve equations  
The smallest eigenvalue of large Hankel matrices generated by a singularly perturbed Laguerre weight Journal article
Journal of Mathematical Physics, 2020,Volume: 61,Issue: 7
Authors:  Zhu,Mengkun;  Chen,Yang;  Li,Chuanzhong
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Orthogonal polynomials, asymptotics, and Heun equations Journal article
Journal of Mathematical Physics, 2019,Volume: 60,Issue: 11
Authors:  Chen,Yang;  Filipuk,Galina;  Zhan,Longjun
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2021/03/09
Solve the linear quaternion-valued differential equations having multiple eigenvalues Journal article
Journal of Mathematical Physics, 2019,Volume: 60,Issue: 2
Authors:  Kou,Kit Ian;  Liu,Wan Kai;  Xia,Yong Hui
Favorite |  | TC[WOS]:11 TC[Scopus]:9 | Submit date:2021/03/11
The Hankel determinant associated with a singularly perturbed Laguerre unitary ensemble Journal article
JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, 2019,Volume: 26,Issue: 1,Page: 24-53
Authors:  Lyu, Shulin;  Griffin, James;  Chen, Yang
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2019/01/17
Hankel Determinant  Smallest Eigenvalue  Double Scaling  
Center of mass distribution of the Jacobi unitary ensembles: Painlevé V, asymptotic expansions Journal article
Journal of Mathematical Physics, 2018,Volume: 59,Issue: 10
Authors:  Zhan,Longjun;  Blower,Gordon;  Chen,Yang;  Zhu,Mengkun
Favorite |  | TC[WOS]:7 TC[Scopus]:6 | Submit date:2021/03/09
Center of mass distribution of the Jacobi unitary ensembles: Painlevé V, asymptotic expansions Journal article
Journal of Mathematical Physics, 2018,Volume: 59,Issue: 10
Authors:  Zhan L.;  Blower G.;  Chen Y.;  Zhu M.
Favorite |  | TC[WOS]:7 TC[Scopus]:6 | Submit date:2019/02/12
Single-user MIMO system, Painlevé transcendents, and double scaling Journal article
Journal of Mathematical Physics, 2017,Volume: 58,Issue: 12
Authors:  Hongmei Chen;  Min Chen;  Gordon Blower;  Yang Chen
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2019/02/12
Single-user MIMO system, Painleve transcendents, and double scaling Journal article
JOURNAL OF MATHEMATICAL PHYSICS, 2017,Volume: 58,Issue: 12
Authors:  Chen, Hongmei;  Chen, Min;  Blower, Gordon;  Chen, Yang
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2018/10/30
Coherent state transforms and the Weyl equation in Clifford analysis Journal article
JOURNAL OF MATHEMATICAL PHYSICS, 2017,Volume: 58,Issue: 1
Authors:  Mourao, Jose;  Nunes, Joao P.;  Qian, Tao
Favorite |  | TC[WOS]:6 TC[Scopus]:10 | Submit date:2018/10/30